I had an allergic reaction to some facial cleanser four days ago. The day after (three days ago), I went to the doctor and was prescribed Xyzal, Hydroxyzine (sp), and Prednisone. After taking this medication for two days, my face began to clear up; however, I began feeling much worse. My knuckles on both hands turned purple, and so did my nails and nail beds. I also have pain in my lower back.
When I went back to the doctor, my blood pressure was 177/105, which is extremely abnormal for me. The doctor then used a wipe and removed much of the purple from my hands and said that I had just touched something that gave me a rash, but I have not touched anything abnormal. Plus, after a few minutes, the purple color came back to my knuckles, yet not as intense.
Can anyone tell me what this is or what to do about it??
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?